# SDR CALA2022071101698

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N531811
- Condition: Gouged
- Location: Sta1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN STA. 1680-1720 LBL 27 HAS GOUGES ON UPPER SURFACE AFT DECK PLATE.  TRANSCRIBED FROM HAECO GSO NR 928234 71.
